# SDR DALA2016091606669

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CHANNEL ON RIGHT MLG WW CUTOUT DOOR AREA. REPLACED THE CHANNEL IAW SRM 51-41-01, 51-41-02, 51-41-05, 51-40-08, 51-10-04 PARAGRAPH 15, 21, AND  AMM 20-50-02-917-801.
